# SDR SWAA2021052768247

- Difficulty date: May 2, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 74,617 hours, 44,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** FOUND SURFACE CORROSION ON FLOOR STRUCTURE WEB AT AFT CARGO COMPT RBL 6 BETWEEN STA 767 THROUGH STA 787. / REMOVED AND REPLACED AFT CARGO WEB BETWEEN STA 767 THROUGH STA 787 RBL 6. AS PER B737-700 SRM 51-40-02-0G-0
